| Home | E-Submission | Sitemap | Contact Us |  
Journal of the Korean Society of Pediatric Nephrology 2006;10(2): 228-232.
급성 신부전을 보인 아세트아미노펜에 의한 급성 간질성 신염 1례
전학수, 하태선
1충북대학교 의과대학 소아과학교실
2충북대학교 의과대학 소아과학교실
A Case of Acetaminophen-induced Acute Interstitial Nephritis Presenting with Acute Renal Failure
Hak-Su Jeon, Tae-Sun Ha
1Department of Pediatrics, College of Medicine, Chungbuk National University
2Department of Pediatrics, College of Medicine, Chungbuk National University
Share :  
ABSTRACT
Acute interstital nephritis can occur by acetaminophen, but it is rarely presented as acute renal failure with azotemia. We report a case of acute interstitial nephritis induced by acetaminophen in a 14-year-old girl who developed non-oliguric acute renal failure. She has taken acetaminophen to control the persistent throat pain for the last two months. Renal biopsy revealed diffuse infiltration of mononuclear inflammatory cells admixed with eosinophils in the edematous interstitia. After the discontinuation of acetaminophen and the administration of corticosteroid, the serum creatinine level returned to normal.
Key words: Acetaminophen | Acute interstitial nephritis | Acute renal failure | Corticosteroid
Editorial Office
124 Bukbyunjeung-ro, Kimpo, Jesewoong 2-103, Gyeonggi-do 10098, Republic of Korea
TEL : +82-31-987-5963   FAX : +82-31-987-5967   E-mail : chikd.editor@gmail.com or ckdeditor@kspn.org

Copyright© Korean Society of Pediatric Nephrology. All rights reserved.                powerd by m2community
About |  Browse Articles |  Current Issue |  For Authors and Reviewers